# SDR UHLA2015032200326

- Difficulty date: March 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE ON THE RUDDER 2, LT LOWER SKIN WAS REPAIRED IAWETD 2015-145-030496-B.
